International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2017, Vol. 2, Issue 6, Part C

Stochastic models for reservoir inflow simulation


Author(s): Ajitha TK and Anil Kumar P

Abstract: Forecasting of inflow to a new reservoir and modelling of the historical behaviour of an existing reservoir can be accomplished through simulation models. First order stationary Markov model assuming stationary mean, standard deviation and lag1 correlation for the historical and generated data would result in a perfect simulation for annual stream flows and reservoir inflows. Seasonal models can be introduced in which the seasons can be either months, or any intra year period variation and here the inherent periodicity would introduce non stationarity in the data. First order Markov model addressing the non stationarity is a better alternative recommended in this situation. Simulations for Karappara (100 27’ 25”N 760 38’ 51” E) Stream flow and Idamalayar (100 13’ 18” N 760 42’ 21” E) Reservoir Inflow belonging to Kerala state have been realised with respect to both stationary and non-stationary data.

Pages: 197-203 | Views: 595 | Downloads: 18

Download Full Article: Click Here
How to cite this article:
Ajitha TK and Anil Kumar P. Stochastic models for reservoir inflow simulation. International Journal of Statistics and Applied Mathematics. 2017; 2(6): 197-203.
Call for book chapter
International Journal of Statistics and Applied Mathematics